EconPapers    
Economics at your fingertips  
 

Further Results on the Traveling Wave Solutions for an Integrable Equation

Chaohong Pan and Zhengrong Liu

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The objective of this paper is to extend some results of pioneers for the nonlinear equation mt=(12)/(1/mk)xxx−(12)/(1/mk)x introduced by Qiao. The equivalent relationship of the traveling wave solutions between the integrable equation and the generalized KdV equation is revealed. Moreover, when k = −(p/q) (p ≠ q and p, q ∈ ℤ+), we obtain some explicit traveling wave solutions by the bifurcation method of dynamical systems.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/681383

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:681383

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:681383